# SDR CALA2025020402201

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N17362
- Make and model: Boeing 737-8
- Aircraft serial: 68808
- Aircraft time: 141 hours, 69 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT ENTRY DOOR LIGHT IN FLIGHT. DOOR HANDLE MOVE D 3 INCHES AND REQUIRED FA TO HOLD IT DOWN ACCOMPLISHED RIG/ADJUSTMENT CHECK OF AFT ENTRY DOOR REF AMM 52 -13-00-820-801 STEP 2A THROUGH AND INCLUDING 2N PG 12. FOUND UPPER GATE FLUSHNESS TO FUSELAGE EXCESSIVE AND ADJUSTED TO WITHIN LIMITS. ALSO FOUND UPPER AFT LATCH ROLLER RECEIVER AND FWD LOWER LATCH RECEIVER WITH EXCESSIVE ROLLER GAP AND ADJUSTED RECEIVERS TO WITHIN PROPER LIMITS STEP N. NEED TO CONTINUE WITH STEP O. ACP RII INSP OF L2 DOOR ADJ AND TEST REF AMM 52-13-00-820 UP TO AND INCLUDING STEP N. TPAQC UNLOCKING . COMPLETED DOOR RIG/ADJUSTMENT REF 52 13-00-820-801 FOUND ALL STOP PINS OUT OF ADJUSTMENT AND UPPER GATE NEEDED SMALL ADJUSTMENT TO GET HANDLE ( INNER ) IN LIMITS W TORQUE COMPLIED WITH INSPECTIONS OF L2 DOOR REF GMM 09-25-05 AND AMM 52-13-00-820-801. ACP DOOR RIG REF AMM 52-13-00-820-801 FOUND ALL DOOR STOP PINS OUT OF ADJUSTMENT AND UPPER GATE OUT OF ADJUSTMENT MADE ADJUSTMENTS ALONG WITH PREVIOUS FINDINGS FROM MAINTENECE ALL ITEMS APPROVED BY INSPECTION AC OK FOR FERRY FLIGHT FOR DOOR CK
